# SDR CALA2022091402362

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Aft Ovr Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVER WING DOOR HAS INTERNAL FRAME CRACKED PER LCQ HAECO N R 9290375/40375 GENERATED BY V892442 (A3NB-52-4-6031) REMOVED & REPLACED 2EA INTERNAL FRAMES ON LH AFT OVERWNG DOOR IA W 51-72-11-911-001. PERFORMED BY V898898 INSP BY V940824
